Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2013, Volume 15, Number 3, Pages 3–6 (Mi vmj466)  

Weighted Fréchet spaces of entire functions from the class of power series spaces of finite type

A. V. Abaninab, P. S. Serguninb, Pham Trong Tienb

a South Mathematical Institute of VSC RAS, Vladikavkaz, Russia
b Southern Federal University, Rostov-on-Don, Russia

Abstract: We study weighted Fréchet spaces of entire functions given by weighted sequences of a general kind. We obtain some sufficient conditions under which they have Vogt–Wagner topological invariants and thus belong to the class of power series spaces of finite type.

Key words: weighted spaces of entire functions, topological invariznts.

Full text: PDF file (137 kB)
References: PDF file   HTML file
UDC: 517.547+517.982
Received: 23.04.2013

Citation: A. V. Abanin, P. S. Sergunin, Pham Trong Tien, “Weighted Fréchet spaces of entire functions from the class of power series spaces of finite type”, Vladikavkaz. Mat. Zh., 15:3 (2013), 3–6

Citation in format AMSBIB
\Bibitem{AbaSerTie13}
\by A.~V.~Abanin, P.~S.~Sergunin, Pham~Trong~Tien
\paper Weighted Fr\'echet spaces of entire functions from the class of power series spaces of finite type
\jour Vladikavkaz. Mat. Zh.
\yr 2013
\vol 15
\issue 3
\pages 3--6
\mathnet{http://mi.mathnet.ru/vmj466}


Linking options:
  • http://mi.mathnet.ru/eng/vmj466
  • http://mi.mathnet.ru/eng/vmj/v15/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:543
    Full text:92
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022